MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® EHS HIP STEM STD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® EHS HIP STEM STD; HIP COMPONENT
Model Number PHA03146
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, neck fracture and proximally fractured stem in intramedullary situation with endosteal support.Not revised components: 38ha5258 conserve plus ha cup.Update received on 12/03/2019.Patient suffered high levels of cobalt and chromium.

Brand Name
PROFEMUR® EHS HIP STEM STD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9460955
Report Number3010536692-2019-01171
Device Sequence Number3078655
Product Code LPH
UDI-Device IdentifierM684PHA031461
UDI-PublicM684PHA031461
Combination Product (Y/N)N
Initial Reporter CountryES
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA03146
Device Catalogue NumberPHA03146
Device Lot Number0611360476
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date12/12/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR